# SDR GTIA050059

- Difficulty date: March 13, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE GEAR RETRACTED BUT THE NOSE (RED) UNSAFE LIGHT REMAINED ON, AIRCRAFT TAIL SWAP WITH 819NK.  T/S FOUND NOSE GEAR DOWNLOCK PROX SENSOR AT MAX CLEARANCE.  REMOVED AND REPLACED PROXIMITY SENSOR AND RESHIMMED PROXIMITY SWITCH FOR DESIRED TARGET SENSOR CLEARANCE - PERFORMED BITE CHECK ON NLG.  (K)
